# SDR AALA201810264008

- Difficulty date: October 24, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 18,144 hours, 7,328 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT. EMERGENCY WAS DECLARED AND FLIGHT WILL NOT LAND.  FLAPS DID NOT EXTEND BEYOND 15 DEGREES AFTER BEING COMMANDED ON APPROACH.   THE AIRCRAFT WAS GROUNDED.  CLEANED THE T427 CONNECTOR.  OPS CHECKED THE FLAPS IAW FIM 27-51-00-818-813.  OPS CHECKED NORMAL.
